# SDR CALA2023020300314

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542542828
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Sta 1280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0478) AFT PIT RH INTERCOSTAL LOWER FLANGE HAS CORROSION AT STA 1280, BETWEEN S26R AND S27R (MARKED). TRANSCRIBED FROM HAECO N/R 9282563 S27R I.A.W B757-200 SRM 51-40-02 RECEIVED NEW INTERCOSTAL P/N 14 S26R-S27R I.A.W B757-200 SRM 51-40-02 AND I.A.W BOEING DWG #146N 6N5425U28 PO: 1047192.1, LOCATED AND DRILLED NEW INTERCOSTAL I.A 5425 REV:-   REF HAECO GSO MECH V899229 INSP Q466 .W B757-20 SRM 51-40-05 AND I.A.W BOEING DWG #146N5425 REV:-, IN STALLED NEW INTERCOSTAL AT AFT PIT R/H STA 1280-1300 BETWEEN REMOVED CORROSION AFT CARGO INTERCOSTAL STA 1280 STR 26R-27R ORI GINAL MAT. THICKNESS .032 REMAINING .019, MATERIAL LOSS .013 FOU ND TO BE OUT OF LIMITS I.A.W. B757-200 SRM 53-00-04. REMOVED THE INTERCOSTAL FROM AFT PIT R/H STA 1280-1300 BETWEEN S26R
